Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 103, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 30, 2014, 2:54 PM CST. It took effect at Dec 31, 2014, 9:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2014, 2:54 PM CST (20:54 UTC)
- In effect from
- Dec 31, 2014, 9:00 AM CST
- Expired
- Dec 31, 2014, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
269 WHUS73 KMKX 302054 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 PM CST TUE DEC 30 2014 ...WEST/SOUTHWEST WINDS TO APPROACH GALE FORCE ON WEDNESDAY... .A TIGHTENING PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM IN THE SOUTHERN PLAINS AND CANADIAN LOW PRESSURE WILL RESULT IN A RATHER GUSTY WEST/SOUTHWEST WIND REGIME WEDNESDAY RIGHT INTO MUCH OF THURSDAY. FOR THE MOST PART...WINDS WILL REMAIN JUST SHY OF GALE FORCE...HOWEVER A FEW GALE GUSTS CANNOT RULED OUT...MAINLY FROM LATER WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. WITH THE STRONG OFFSHORE FLOW...WAVES ARE EXPECTED TO BE AT THEIR HIGHEST FARTHER OUT TOWARDS OPEN WATERS. LMZ643>646-310500- /O.NEW.KMKX.SC.Y.0103.141231T1500Z-150101T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 PM CST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST THURSDAY. * WINDS: WEST/SOUTHWEST 15 TO 25 KNOTS. A FEW GALE GUSTS POSSIBLE TO 35 KNOTS LATER WEDNESDAY AFTERNOON AND EVENING. * WAVES: 3 TO 6 FEET....HIGHEST TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
160 WHUS73 KMKX 310243 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 843 PM CST TUE DEC 30 2014 ...SOUTHWEST WINDS WILL APPROACH GALE FORCE ON WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM IN THE SOUTHERN PLAINS AND CANADIAN LOW PRESSURE WILL RESULT IN GUSTY WEST TO SOUTHWEST WINDS DEVELOPING WEDNESDAY...LINGERING INTO THURSDAY. OCCASIONAL WIND GUSTS WILL REACH 33 KNOTS BEGINNING WEDNESDAY AFTERNOON...AND MAY EXCEED 35 KNOTS FOR A PERIOD OF TIME INTO WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY IS CURRENTLY IN EFFECT FOR THIS PERIOD...BUT MAY BE UPGRADED TO A GALE WARNING SHOULD MORE FREQUENT GUSTS EXCEEDING 33 KNOTS BECOME EXPECTED. WITH THE STRONG OFFSHORE FLOW...WAVES ARE EXPECTED TO BE AT THEIR HIGHEST FARTHER OUT TOWARDS THE OPEN WATERS. LMZ643>646-311045- /O.CON.KMKX.SC.Y.0103.141231T1500Z-150101T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 843 PM CST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST THURSDAY... * WINDS: WEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 30 KNOTS WITH A FEW GALE GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND EVENING. * WAVES: BUILDING TO 3 TO 6 FEET ON WEDNESDAY....HIGHEST TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
334 WHUS73 KMKX 310904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CST WED DEC 31 2014 ...SOUTHWEST WINDS WILL INCREASE TO GALE FORCE THIS AFTERNOON... .A TIGHTENING PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM IN THE SOUTHERN PLAINS AND CANADIAN LOW PRESSURE WILL RESULT IN GUSTY WEST TO SOUTHWEST WINDS DEVELOPING TODAY...LINGERING INTO THURSDAY. LOOK FOR FREQUENT GALE FORCE WIND GUSTS OF 35 KNOTS FROM MID AFTERNOON TODAY THROUGH THIS EVENING. WITH THE STRONG OFFSHORE FLOW...WAVES WILL BE HIGHEST TOWARDS THE OPEN WATERS. LMZ643>646-311715- /O.EXT.KMKX.SC.Y.0103.141231T1500Z-141231T2100Z/ /O.NEW.KMKX.GL.W.0016.141231T2100Z-150101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. * WINDS: WEST WIND 15 TO 20 KNOTS BACKING SOUTHWEST 15 TO 25 KNOTS IN THE LATE MORNING...GALE FORCE GUSTS TO AROUND 35 KNOTS BY MID AFTERNOON AND CONTINUING INTO THE EVENING. * WAVES: BUILDING TO 3 TO 5 FEET....HIGHEST TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
945 WHUS73 KMKX 311607 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1007 AM CST WED DEC 31 2014 ...SOUTHWEST WINDS WILL INCREASE TO GALE FORCE THIS AFTERNOON... .A TIGHTENING PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM IN THE SOUTHERN PLAINS AND CANADIAN LOW PRESSURE WILL RESULT IN GUSTY WEST TO SOUTHWEST WINDS DEVELOPING TODAY...LINGERING INTO THURSDAY. LOOK FOR FREQUENT GALE FORCE WIND GUSTS OF 35 KNOTS FROM MID AFTERNOON TODAY THROUGH THIS EVENING. WITH THE STRONG OFFSHORE FLOW...WAVES WILL BE HIGHEST TOWARDS THE OPEN WATERS. LMZ643>646-010015- /O.CON.KMKX.SC.Y.0103.000000T0000Z-141231T2100Z/ /O.CON.KMKX.GL.W.0016.141231T2100Z-150101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1007 AM CST WED DEC 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... * WINDS: WEST WIND 15 TO 25 KNOTS BACKING SOUTHWEST...GALE FORCE GUSTS TO AROUND 35 KNOTS BY MID AFTERNOON AND CONTINUING INTO THE EVENING. * WAVES: BUILDING TO 3 TO 5 FEET...HIGHEST TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
868 WHUS73 KMKX 312114 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CST WED DEC 31 2014 ...SOUTHWEST WINDS LIKELY TO INCREASE TO GALE FORCE... .A TIGHTENING PRESSURE GRADIENT BETWEEN A HIGH PRESSURE SYSTEM IN THE SOUTHERN PLAINS AND CANADIAN LOW PRESSURE WILL RESULT IN GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...LINGERING INTO THURSDAY. LOOK FOR A FEW GALE FORCE WIND GUSTS OF 35 KNOTS THROUGH THIS EVENING. WITH THE STRONG OFFSHORE FLOW...WAVES WILL BE HIGHEST TOWARDS THE OPEN WATERS. LMZ643>646-010515- /O.EXP.KMKX.SC.Y.0103.000000T0000Z-141231T2100Z/ /O.CON.KMKX.GL.W.0016.000000T0000Z-150101T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 314 PM CST WED DEC 31 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WIND TO 30 KNOTS THIS EVENING WITH GALE GUSTS TO 35 KNOTS POSSIBLE...THEN SOUTHWEST 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET...HIGHEST TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 10:43 AM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Dec 30, 10:43 AM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1043 AM CST TUE DEC 30 2014 .AVIATION/18Z TAFS/...STRONG HIGH CONTINUES TO DROP SOUTH THROUGH THE PLAINS. THIS WILL FURTHER TIGHTEN THE PRESSURE GRADIENT ACROSS THE AREA THROUGH WEDNESDAY. NW WINDS WILL BECOME MORE WSW AND BECOME QUITE GUSTY WEDNESDAY. NOTICING 925 WINDS INCREASE TO 40 TO 50 KNOTS DURING WED AFTERNOON. VFR MOSTLY SKC THIS PERIOD. PC && .PREV DISCUSSION... /ISSUED 333 AM CST TUE DEC 30 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. SURFACE HIGH PRESSURE WILL STRETCH FROM THE NORTHERN AND CENTRAL PLAINS...INTO THE WESTERN GREAT LAKES. THE CENTER OF THE HIGH WILL DRIFT SOUTH...KEEPING US WITHIN A PRESSURE GRADIENT BETWEEN THE RIDGE AXIS AND LOW PRESSURE UP OVER CANADA. ALOFT...A FAST MOVING AND ELONGATED MID LEVEL SHORT WAVE WILL SHOOT ACROSS THE AREA OVERNIGHT. THE ATMOSPHERE WILL BE VERY DRY AND WILL LIKELY ONLY BE NOTICED BY AN INCREASE IN SOME HIGH CLOUDS. OTHERWISE...LOOK FOR COLD TEMPS TODAY IN THE TEENS...FOLLOWED BY LOWS IN THE SINGLE DIGITS TONIGHT. DUE TO THE ELEVATED WINDS TONIGHT...WIND CHILLS WILL DROP BETWEEN -10 AND -20. SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE IS HIGH. MODELS ARE SHOWING WARM AIR ADVECTION OCCURRING OVER THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. AREA FORECAST SOUNDINGS ARE FAIRLY DRY DURING THIS PERIOD...SO DRY FORECAST WILL CONTINUE. TIGHT PRESSURE GRADIENT OVER THE AREA DURING THIS PERIOD WILL ALLOW FOR GUSTY SOUTHWEST WINDS. DESPITE THE WARM AIR ADVECTION...HIGHS ON WEDNESDAY WILL ONLY REACH THE MIDDLE TO UPPER TEENS ACROSS THE AREA...PER 925 MB TEMPERATURE FIELDS AND CONSENSUS MODEL OUTPUT. LOWS WILL NOT DROP MUCH WEDNESDAY NIGHT...AND WILL REMAIN NEAR SEASONAL NORMALS. WIND CHILLS WILL BE IN THE 10 TO 20 BELOW ZERO RANGE WEDNESDAY MORNING...THEN IN THE SINGLE DIGITS BELOW ZERO WEDNESDAY AFTERNOON AND NIGHT. AIR COLUMN MOISTURE WILL INCREASE NEW YEARS DAY INTO THURSDAY NIGHT...AS SURFACE COLD FRONT SLIDES SOUTHEAST TOWARD AND THROUGH THE AREA. THE MAIN 500 MB VORTICITY MAXIMUM REMAINS TO THE NORTH OF THE AREA DURING THIS TIME. THERE IS WEAK LOW LEVEL FRONTOGENESIS RESPONSE WITH THE FRONTAL PASSAGE. NAM/GFS/ECMWF BRING VERY LIGHT QPF INTO THE NORTHERN COUNTIES LATER NEW YEARS DAY INTO THURSDAY NIGHT...WITH THE CANADIAN MODEL DRY. FOR NOW...KEPT THE FORECAST DRY...AS UPWARD VERTICAL MOTION IS WEAK AND AIR COLUMN MOISTURE IS QUESTIONABLE FOR PRECIPITATION. NEAR NORMAL TEMPERATURES ARE EXPECTED DURING THIS TIME. LONG TERM...FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM. QUIET WEATHER IS EXPECTED FRIDAY INTO FRIDAY NIGHT...AS AREA REMAINS BETWEEN QPF ASSOCIATED WITH LOW WELL TO THE SOUTH...AND THE QPF WITH THE 500 MB VORTICITY MAXIMUM TO THE NORTHWEST. GFS AND ECMWF THEN CONTINUE TO SHOW SOME DIFFERENCES WITH THE LOW PASSING SOUTHEAST OF THE AREA SATURDAY INTO SATURDAY NIGHT. THE LOW TRACK IS MAINLY FROM THE SOUTHERN PLAINS...NORTHEAST ACROSS THE OHIO RIVER VALLEY...INTO THE NORTHEAST SATURDAY INTO SATURDAY NIGHT. AREA MISSES OUT ON MAIN 500 MB SHORTWAVE TROUGH WITH THE LOW TO THE SOUTHEAST...BUT DOES GET ANOTHER 500 MB VORTICITY MAXIMUM TO PASS EAST THROUGH THE AREA SATURDAY NIGHT. GFS BRINGS QPF SHIELD INTO THE AREA SATURDAY...WITH THE ECMWF DRY. BOTH DO SHOW SOME QPF ACROSS THE AREA SATURDAY NIGHT WITH THE PASSAGE OF THE 500 MB VORTICITY MAXIMUM. FOR NOW...USED CONSENSUS POPS AND TEMPERATURES FOR SATURDAY INTO SATURDAY NIGHT...AND KEPT CHANCES FOR LIGHT SNOW GOING. CURRENT QPF WOULD GIVE THE AREA A FEW INCHES OF SNOW DURING THIS TIME. LIGHT SNOW WAS USED INSTEAD OF MODERATE SNOW FOR NOW...GIVEN DISAGREEMENT BETWEEN GFS AND ECMWF. STAY TUNED ON THE PROGRESS OF THIS SYSTEM. GUSTY NORTHWEST WINDS BEHIND THE LOW SUNDAY WILL BRING ANOTHER SHOT OF COLD AIR. 500 MB WEST NORTHWEST FLOW SHOULD LINGER INTO EARLY NEXT WEEK...KEEPING BELOW NORMAL TEMPERATURES ACROSS THE AREA. AVIATION/12Z TAFS/... VFR CONDITIONS CAN BE EXPECTED THROUGH THE TAF PERIOD AND WINDS WILL BE STABLE OUT OF THE NORTHWEST. MARINE... WINDS WILL INCREASE WEDNESDAY...AS THE WESTERN GREAT LAKES WILL BE IN THE TIGHTENING PRESSURE GRADIENT BETWEEN THE BROAD HIGH CENTERED OVER THE SOUTHERN PLAINS...AND LOW PRESSURE CROSSING CANADA. GUSTS COULD APPROACH GALE FORCE DURING THIS PERIOD. A SMALL CRAFT ADVISORY IS AT LEAST LIKELY FROM WEDNESDAY MORNING THROUGH MID DAY ON THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS WEDNESDAY THROUGH MONDAY...WOOD
Hazardous weather outlook, Dec 30, 3:08 AM CST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CST TUE DEC 30 2014 WIZ046-047-051-052-056>060-062>072-310915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 308 AM CST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILLS WILL APPROACH -20 NORTHWEST OF MADISON LATE TONIGHT INTO EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-310915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 308 AM CST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG GUSTY SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY AND LAST THROUGH MID DAY ON THURSDAY AS A TIGHT PRESSURE GRADIENT DEVELOPS OVER LAKE MICHIGAN. WIND GUSTS WILL APPROACH GALE FORCE DURING THIS TIME. DAVIS WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.